# SDR IPXA10159337

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX635342
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEAVING FL350 GOT GREEN HYD LOW RES QTY WARNING. DID AOM PROC THEN NOTICED QTY ABOVE RED DOT SAME. TURNED PUMPS BACK ON AND LOWERED GEAR--QTY WENT BACK INTO GREEN BAND. LEFT PUMPS ON FOR DURATION OF FLIGHT. EMERGENCY DECLARED. LANDING UNEVENTFUL.  T/S IAW MM 29-00-00-03. INSP. OF GREEN HYD SYS. IF PUMP OPERATES WITH LOW AIR PRESSURE OR LOW LEVEL. FOUND NR 1 ENG EDP LEAKING.  R & R NR1 ENG PUMP IAW MM 29-11-32-04.
